Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

I have a very anxious/nervous feeling and shaky hands

I have a very anxious/nervous feeling and shaky hands, this has been nonstop for about 3 days. Though I m not nervous about anything at all and have not had any unsual amounts of caffeine or sugar. Could this be a health problem?
Asked On : Tue, 25 Jan 2011
Answers:  3 Views:  531
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
i just realized its not an actual tremor, just shaking hands, and a lot less severe
Answered: Tue, 25 Jan 2011
OBGYN Dr. Rakhi Tayal's  Response
Welcome to HealthcareMagic forum.
the shaky hands can be due to some underlying mental tension or due to increased thyroid hormone levels. In both the cases drugs like propranolol will help you to calm down and decrease shakiness.If it persists then you need to get yourself checked.
Dr. Rakhi Tayal
Answered: Tue, 25 Jan 2011
I find this answer helpful
Diabetologist Dr. Rajib's  Response

the complaints u ve described can be due to a lot of disease. most prob Hyperthyroid or some anxiety. its very difficult to say as non avalability of certain data bmi. ht, type of work you perform, ur lifestyle & biorhytm., BP, any history of previous diseases etc
i suggest never take any medicine without knowing the causeof disease

Dr Rajib Gayan
M.D., C. Diabetes, D. Diabetology,D. Cardiology
Mast. in Hospital Administration,
Dip. in Disaster Management.
M.E.S.C. (France), M.N.C.C.P., M.H.F.A.(France), M.I.S.C.C.M.,
Accr. in Cardiology From European Board -European Cardiology Society.
Accr. From Johns Hopkins University School of Medicine USA.

M.D.- Trinayan Health Care & Research Centre
Consultant Physician & Diabetologist
Tel :- +91-9508402407
Answered: Wed, 26 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor